# SDR HDNA2021082010006

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N913ET
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0562
- Aircraft time: 6,109 hours, 17,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Transmission Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRANSMISSION DECK FORWARD OF THE FWD RH ARIS MOUNT.  THIS WAS REPAIRED IAW EC135 SRM 51-71-53, 8-7
